# SDR R61A2019123091440

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 31,797 hours, 24,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002920
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,797 hours, 24,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE - REMOVED AND REPLACED FWD RH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01, OPS CHECK GOOD. COCKPIT EMERGENCY LIGHT OPS CHECK GOOD
